toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Bachoc, F.; Porcu, E.; Bevilacqua, M.; Furrer, R.; Faouzi, T. doi  openurl
  Title Asymptotically equivalent prediction in multivariate geostatistics Type
  Year 2022 Publication Bernoulli Abbreviated Journal Bernoulli  
  Volume 28 Issue 4 Pages 2518-2545  
  Keywords Cokriging; equivalence of Gaussian measures; fixed domain asymptotics; functional analysis; Generalized Wendland; Matern; spectral analysis  
  Abstract Cokriging is the common method of spatial interpolation (best linear unbiased prediction) in multivariate geo-statistics. While best linear prediction has been well understood in univariate spatial statistics, the literature for the multivariate case has been elusive so far. The new challenges provided by modern spatial datasets, being typ-ically multivariate, call for a deeper study of cokriging. In particular, we deal with the problem of misspecified cokriging prediction within the framework of fixed domain asymptotics. Specifically, we provide conditions for equivalence of measures associated with multivariate Gaussian random fields, with index set in a compact set of a d-dimensional Euclidean space. Such conditions have been elusive for over about 50 years of spatial statistics. We then focus on the multivariate Matern and Generalized Wendland classes of matrix valued covariance functions, that have been very popular for having parameters that are crucial to spatial interpolation, and that control the mean square differentiability of the associated Gaussian process. We provide sufficient conditions, for equivalence of Gaussian measures, relying on the covariance parameters of these two classes. This enables to identify the parameters that are crucial to asymptotically equivalent interpolation in multivariate geostatistics. Our findings are then illustrated through simulation studies.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1350-7265 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000843190100015 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1639  
Permanent link to this record
 

 
Author (up) Faouzi, T.; Porcu, E.; Bevilacqua, M. doi  openurl
  Title SPACE-TIME ESTIMATION AND PREDICTION UNDER FIXED-DOMAIN ASYMPTOTICS WITH COMPACTLY SUPPORTED COVARIANCE FUNCTIONS Type
  Year 2022 Publication Statistica Sinica Abbreviated Journal Stat. Sin.  
  Volume 32 Issue 3 Pages 1187-1203  
  Keywords Fixed-domain asymptotics; microergodic parameter; maximum likelihood; space-time generalized wendland family  
  Abstract We study the estimation and prediction of Gaussian processes with spacetime covariance models belonging to the dynamical generalized Wendland (DGW) family, under fixed-domain asymptotics. Such a class is nonseparable, has dynamical compact supports, and parameterizes differentiability at the origin similarly to the space-time Matern class.

Our results are presented in two parts. First, we establish the strong consistency and asymptotic normality for the maximum likelihood estimator of the microergodic parameter associated with the DGW covariance model, under fixed-domain asymptotics. The second part focuses on optimal kriging prediction under the DGW model and an asymptotically correct estimation of the mean squared error using a misspecified model. Our theoretical results are, in turn, based on the equivalence of Gaussian measures under some given families of space-time covariance functions, where both space or time are compact. The technical results are provided in the online Supplementary material.
 
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1017-0405 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000818975200001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1599  
Permanent link to this record
 

 
Author (up) Faouzi, T.; Porcu, E.; Kondrashuk, I.; Bevilacqua, M. doi  openurl
  Title Convergence arguments to bridge cauchy and matern covariance functions Type
  Year 2023 Publication Statistical Papers Abbreviated Journal Stat. Pap.  
  Volume Early Access Issue Pages  
  Keywords Mellin-Barnes transforms; Positive definite; Spectral densities; Random field  
  Abstract The Matern and the Generalized Cauchy families of covariance functions have a prominent role in spatial statistics as well as in a wealth of statistical applications. The Matern family is crucial to index mean-square differentiability of the associated Gaussian random field; the Cauchy family is a decoupler of the fractal dimension and Hurst effect for Gaussian random fields that are not self-similar. Our effort is devoted to prove that a scale-dependent family of covariance functions, obtained as a reparameterization of the Generalized Cauchy family, converges to a particular case of the Matern family, providing a somewhat surprising bridge between covariance models with light tails and covariance models that allow for long memory effect.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0932-5026 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000936708800003 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1753  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: